# SDR CPCP20070038

- Difficulty date: April 25, 2007
- Submitted: June 13, 2007
- Operation: Air carrier
- Aircraft: N448AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 448
- Aircraft time: 23,465 hours, 22,340 cycles
- System (JASC): 5711 · Wing Spar
- Part: Frame
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON CONTROL QUADRANT CORRODED RT FRAME 27 AND 28 WING RIB 1 AND 2.  REPLACED QUADRANT ASSY ON AUTO-PILOT ROLL CONTROL SYSTEM IAW AMM JIC 27-11-23 RAI 10000.
